Abstract and Applied Analysis

On New p -Valent Meromorphic Function Involving Certain Differential and Integral Operators

Aabed Mohammed and Maslina Darus

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We define new subclasses of meromorphic p -valent functions by using certain differential operator. Combining the differential operator and certain integral operator, we introduce a general p -valent meromorphic function. Then we prove the sufficient conditions for the function in order to be in the new subclasses.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 208530, 7 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412273167

Digital Object Identifier
doi:10.1155/2014/208530

Mathematical Reviews number (MathSciNet)
MR3173271

Zentralblatt MATH identifier
07021929

Citation

Mohammed, Aabed; Darus, Maslina. On New $p$ -Valent Meromorphic Function Involving Certain Differential and Integral Operators. Abstr. Appl. Anal. 2014 (2014), Article ID 208530, 7 pages. doi:10.1155/2014/208530. https://projecteuclid.org/euclid.aaa/1412273167


Export citation

References

  • A. Saif and A. K\il\içman, “On certain subclasses of meromorphically $p$-valent functions associated by the linear operator ${D}_{\lambda }^{n}$,” Journal of Inequalities and Applications, vol. 2011, Article ID 401913, 16 pages, 2011.
  • B. A. Uralegaddi and C. Somanatha, “New criteria for meromorphic starlike univalent functions,” Bulletin of the Australian Mathematical Society, vol. 43, no. 1, pp. 137–140, 1991.
  • B. A. Uralegaddi and C. Somanatha, “Certain classes of meromorphic multivalent functions,” Tamkang Journal of Mathematics, vol. 23, no. 3, pp. 223–231, 1992.
  • J.-L. Liu and H. M. Srivastava, “A linear operator and associated families of meromorphically multivalent functions,” Journal of Mathematical Analysis and Applications, vol. 259, no. 2, pp. 566–581, 2001.
  • J.-L. Liu and H. M. Srivastava, “Some convolution conditions for starlikeness and convexity of meromorphically multivalent functions,” Applied Mathematics Letters, vol. 16, no. 1, pp. 13–16, 2003.
  • M. L. Mogra, “Meromorphic multivalent functions with positive coefficients. I,” Mathematica Japonica, vol. 35, no. 1, pp. 1–11, 1990.
  • M. L. Mogra, “Meromorphic multivalent functions with positive coefficients. II,” Mathematica Japonica, vol. 35, no. 6, pp. 1089–1098, 1990.
  • H. M. Srivastava, H. M. Hossen, and M. K. Aouf, “A unified presentation of some classes of meromorphically multivalent functions,” Computers & Mathematics with Applications, vol. 38, no. 11-12, pp. 63–70, 1999.
  • M. K. Aouf and H. M. Hossen, “New criteria for meromorphic $p$-valent starlike functions,” Tsukuba Journal of Mathematics, vol. 17, no. 2, pp. 481–486, 1993.
  • M. K. Aouf and H. M. Srivastava, “A new criterion for meromorphically p-valent convex functions of order alpha,” Mathematical Sciences Research Hot-Line, vol. 1, no. 8, pp. 7–12, 1997.
  • S. B. Joshi and H. M. Srivastava, “A certain family of meromorphically multivalent functions,” Computers & Mathematics with Applications, vol. 38, no. 3-4, pp. 201–211, 1999.
  • S. Owa, H. E. Darwish, and M. K. Aouf, “Meromorphic multivalent functions with positive and fixed second coefficients,” Mathematica Japonica, vol. 46, no. 2, pp. 231–236, 1997.
  • S. R. Kulkarni, U. H. Naik, and H. M. Srivastava, “A certain class of meromorphically $p$-valent quasi-convex functions,” Panamerican Mathematical Journal, vol. 8, no. 1, pp. 57–64, 1998.
  • A. Mohammed and M. Darus, “Integral operators on new families of meromorphic functions of complex order,” Journal of Inequalities and Applications, vol. 2011, article 121, 12 pages, 2011.
  • A. Mohammed and M. Darus, “The order of starlikeness of new $p$-valent meromorphic functions,” International Journal of Mathematical Analysis, vol. 6, no. 25-28, pp. 1329–1340, 2012.
  • A. Mohammed and M. Darus, “Some properties of certain integral operators on new subclasses of analytic functions with complex order,” Journal of Applied Mathematics, vol. 2012, Article ID 161436, 9 pages, 2012.
  • A. Mohammed and M. Darus, “A new integral operator for meromorphic functions,” Acta Universitatis Apulensis, no. 24, pp. 231–238, 2010.
  • A. Mohammed and M. Darus, “New properties for certain integral operators,” International Journal of Mathematical Analysis, vol. 4, no. 42, pp. 2101–2109, 2010.
  • A. Mohammed and M. Darus, “Starlikeness properties of a new integral operator for meromorphic functions,” Journal of Applied Mathematics, vol. 2011, Article ID 804150, 8 pages, 2011.
  • B. A. Frasin, “On an integral operator of meromorphic functions,” Matematichki Vesnik, vol. 64, no. 2, pp. 167–172, 2012.
  • N. Breaz, D. Breaz, and M. Darus, “Convexity properties for some general integral operators on uniformly analytic functions classes,” Computers & Mathematics with Applications, vol. 60, no. 12, pp. 3105–3107, 2010.
  • S. Bulut, “Some properties for an integral operator defined by Al-Oboudi differential operator,” Journal of Inequalities in Pure and Applied Mathematics, vol. 9, no. 4, article 115, 5 pages, 2008.
  • S. Bulut, “A new general integral operator defined by Al-Oboudi differential operator,” Journal of Inequalities and Applications, vol. 2009, Article ID 158408, 13 pages, 2009.
  • P. Goswami and S. Bulut, “Starlikeness of general integral operator for meromorphic multivalent functions,” Journal of Complex Analysis, vol. 2013, Article ID 690584, 4 pages, 2013. \endinput